MathSciNet Relay Station
MathSciNet bibliographic data
MR2754242 65M99
Yıldırım, Ahmet He's homotopy perturbation method for solving the space- and time-fractional telegraph equations. Int. J. Comput. Math. 87 (2010), no. 13, 2998–3006.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement